# SDR A6WA2020021247163

- Difficulty date: January 28, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 44,688 hours, 43,214 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100461
- Condition: Damaged
- Location: Lt Wing
- Part time: 44,688 hours, 43,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LWR AFT PLANK I/B OF FWD FITTING @ WS 178.00 HAS A SCRATCH INTO METAL.  AIRCRAFT REMOVED FROM SERVICE  BLENDED SCRATCH ON L/H WING LWR AFT PLANK I/B OF FWD FITTING @ WS 178.00 BLEND MEASUREMENTS ARE 1.0"L X .040"W X .006"D, NO CRACKS NOTED AT THIS TIME  WITHIN ALLOWABLE LIMITS REF BOMBARDIER REO 601-57-21-3250 REV A DTD 2020-02-01.
